MAUDE Adverse Event Report: ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM

ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM
Model Number 3L79-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information is included.Additional patient details are not available.
 
Event or Problem Description
The customer reported false elevated architect calcium results for one patient.The initial information from the customer provided: (b)(6) initial = 3.00 mmol/l, repeat = 2.21 mmol/l (reference range 2.10 to 2.55 mmol/l).On (b)(6) 2020 the customer provided additional results for of (b)(6), which ranged from 2.06 mmol/l to 4.40 mmol/l.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The evaluation of the customer¿s issue included a search for similar complaints, trending data, device history records, labeling and historical performance of reagent lot review 38264un20.A review of tickets determined that there is normal complaint activity for lot number 38264un20.Trending review of list number 3l79 determined no trend for erratic patient results due to the product.Return testing was not completed as returns were not available.Transferring the sample to a sample cup produced acceptable result.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of architect calcium reagent (ln 3l79-32) lot number 38264un20 was identified.A review of tracking and trending data did not identify an increase in complaint activity related to the current complaint issue.Based on all available information no systemic issue or product deficiency was identified.D4 - catalog no: changed from 03l79-22 to 03l79-32 d4 - unique identifier (udi) #: changed from 00380740161491 to 00380740161507 d4 - lot no: changed from unknown to 3826un20.

Brand Name
CALCIUM
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11030598
Report Number3002809144-2020-01193
Device Sequence Number1307868
Product Code CJY
UDI-Device Identifier00380740161491
UDI-Public00380740161491
Combination Product (Y/N)N
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2021
Device Model Number3L79-22
Device Catalogue Number03L79-32
Device Lot Number3826UN20
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/24/2020
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date12/17/2020
Supplement Report FDA Received Date02/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, C1600071; ARC C16K PRC MOD, 03L77-01, C1600071